Duromine Every Second Day ?

Dani7

Dani7

New Member
Standard Member
Mar 24, 2014
11
4
3
Hub, I'm on day 3 today. Tues was ok , just a bit dizzy and floaty, day 2 was actually good besides a headache but today I feel quite bad . I am dizzy , headache , legs sweating heaps and heart racing a bit. I don't want to quit already. Is there another option ? I am thinking something like taking it every second day perhaps ?
 
Scribbles

Scribbles

Member
Premium Member
Oct 23, 2013
51
23
28
Queensland Australia
Perhaps that might be worth a try Dani till you get used to them. They're too expensive to just not take!! I know the first time round I had the headaches. Are you eating enough?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Hub, I'm on day 3 today. Tues was ok , just a bit dizzy and floaty, day 2 was actually good besides a headache but today I feel quite bad . I am dizzy , headache , legs sweating heaps and heart racing a bit. I don't want to quit already. Is there another option ? I am thinking something like taking it every second day perhaps ?
Anything but taking them every second day, please! Do not experiment with the pills, it's a common mistake to do that. I still don't get why some doctors prescribe to take these pills every second day (yes, I know some take them just in business days not in weekend)). But every instruction you may find about Duromine says you should take them regularly every day.
I know headaches, nausea and other bad effects can be just too annoying so you might want to stop taking the pills. But believe me they will pass soon. At least that's what was in me.
Try for your headaches some NSAIDs (ibuprofen, numesulide), also some people say that headaches disappear after they start drinking more water than usually and eating regularly. Hm... a good sleep helps too, but that is a common problem with the pills as well.. If you take the pill early in the morning, you should not have insomnia and dizziness the next day. Please tell me you're having enough food daily :rolleyes:
 
Last edited:
Dani7

Dani7

New Member
Standard Member
Mar 24, 2014
11
4
3
Hi , I was a lot better a few hours after posting this morning but those few hours after taking tablet were a bit harsh today (mostly dizzy and heart racing worry me, the rest I can deal with) The side effects seem to be different each day. I have decided to take tablet as usual at 6.30 am tomorrow. I am seeing the dr at 11.30 as I need a referral for something else so while I'm there I will ask her to check my pulse / blood pressure etc and have a chat about the side effects I had today. I also dropped in to the chemist today and she said that for most people the side effects go after about a week. Pretty determined to make it work for me so will persevere :)
 
  • Like
Reactions: Kyles
Dani7

Dani7

New Member
Standard Member
Mar 24, 2014
11
4
3
Will be a better day tomorrow :)
 
Dani7

Dani7

New Member
Standard Member
Mar 24, 2014
11
4
3
Happy to report that today i have far less side effects and feeling much better. Just a bit of heart race feeling and dull headache but totally manageable :) :) glad i kept going , thanks for your support x
 
  • Like
Reactions: Kyles and Kate
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
That's really great Dani. The body is on your side;)
 
  • Like
Reactions: Dani7
Snick

Snick

New Member
Standard Member
Mar 28, 2014
2
0
1
Langwarrin, VIC
My doctor recommended to take every second day, but that might be because it is the strongest dose?
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
Makes sense, but why not to take the lower dose but every day then?)))
 
Tania J

Tania J

Member
Premium Member
Mar 7, 2014
70
16
28
51
NSW
I have been on Duromine for around a month now. The first week I felt perfectly fine, but then got extremely moody. I stopped taking it for 3 days, and now only take it every second day. It is the 30mg. It seems to work, lost 8kg in a month, and I don't feel as moody. Could it do any harm to take it only every second day?
 
  • Like
Reactions: Jlee
P

Pocketfulofsunshine

New Member
Standard Member
Jul 16, 2014
3
0
1
37
I have just been prescribed duromine 15mg but only to take it every second day. Do you think this will have any effect and still see the remarkable weight loss that duromine provides? My doctor said that to take it every second day you can stay on it longer..??
 
P

Pocketfulofsunshine

New Member
Standard Member
Jul 16, 2014
3
0
1
37
I was prescribed 15mg and told to take it on alternative days.. By reading these threads etc I don't think my weightloss is going to happen at all.. :( and the dr only prescribed me one packet (30tabs)
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
537
113
I don't think so. Duromine can only be used 3 months in a row, after that period you should take a break. That's a fact, otherwise you won't have any effect or even develop addiction to it.
 
L

lovecat

Member
Standard Member
Apr 6, 2014
22
12
3
Australia
My dr has told me that taking it every two days does work, just not as effectively. But its a good way to ease into having the drug in ur system, and a good way to ween ur body off it, rather than just stopping abrubtly.
Ive been on duromine 4 months in a row now, and about to start my 5th.
I did 15mg for the first month, and then 3 months of 30mg, and now about to start 40mg.
My dr has told me that u CAN take it for more than 3 months, just not at the same dose, because after 3 months on the same dose/regularity, it loses its effectiveness.
I have read on other forums and seen youtube videos of people who have taken it for over a year.

If its the real thing u are taking, prescribed by a dr and purchased at a pharmacy, not bought online from some unauthorised website or email address, then its relatively safe to take for extended periods of time.

Just make sure u visit ur dr before the end of each month and tell them what uv been thru and experienced exactly, and they will know by ur experiences and weight loss, exactly what dose to keep u on and how often to take it.

The body will develop some level of addiction to it, which is why u need to ween urself off it the same way u ease into it, every 2nd day, then every 3rd day, etc.

Thats what my dr has told me anyway.
Best of luck.
 
P

Pocketfulofsunshine

New Member
Standard Member
Jul 16, 2014
3
0
1
37
Yeah that's basically what he said that it does work the same and this way you can be on it for longer. I am hoping it does work the same, I don't feel hungry at all but really thirsty and that's only the 15mg so I'm hoping I get the result on that, but i go back in just over three weeks to be a healthy weight for my height I need to be around 50 kilos, so that means I need to lose 17 kilos. Here's hoping ✌️
Did you lose much when you were in the 15mg every second day?
 
L

lovecat

Member
Standard Member
Apr 6, 2014
22
12
3
Australia
Hi @ pocketfulofsunshine.

I didnt take it every 2nd day. My dr had initially told me that if after my first day i was worried about bad side effects and couldnt handle it, then to take it every 2nd day, but if i handled it ok, to take it every day.
I was really thirsty my first day too, but i felt ok, no other side effects that i couldnt handle, so i took it every day. But those were my instructions, so u need to follow ur drs instructions, even if u feel ok, because everyone is different, with different bodies and different circumstances.
I started at 62.5kg and i dont have much to lose, (about 8 - 10kg) so i only lost 1kg in my first month on 15mg. But that was my body, so dont see that as the normal outcome, many women lose more, especially if u have more to lose.
The best advise i can give u is to not compare ur progress to others because every single person progresses differently on different doses and taking them different ways.

Best of luck and health.
 

Similar threads

C
Replies
3
Views
197
C
N
Replies
1
Views
462
L
A
Replies
2
Views
282
Dre
S
Replies
0
Views
190
Sommeil
S